Doctor insights on:
Is Spotting Normal After A Surgical Abortion
Normal to bleed: It is entirely normal to have bleeding after an abortion. You may have bleeding for three or four weeks but usually it starts to let up during that time. You will not have normal cyclist until you start to ovulate again on a regular basis which may take a while. Spotting may continue for several months after that. ...Read more
My surgical abortion (12 weeks) was 2.5 months ago. The spotting stopped and I've had my period 2x. Now I have mild spotting again. Is this normal?
May be: Where are you in your cycle? It sounds like there were no complications from the abortion. If you are using pills this could happen if you took them late or missed one. It could also be due to an infection or cervical irritation.If you are not using something for contraception, it could be implantation. Check with your doctor to be sure. ...Read more
I had surgical abortion at 13 weeks 1 month ago, today i did abs workout and had spotting after that, is this my period?Is it ok?
Early excersise: It is very difficlt to determine but you stated abdominal excersise too early need uterous too heal and shrink but in dout see your doctor. ...Read more
Hey. I had a surgical abortion I was bleeding for 2 weeks. But now I've started spotting how long will that last for ??
Unclear: If the spotting continues to improve then I would expect for your to be done within 1 week. It is always possible that you may have had some retained clots in the uterus, prolonging the bleeding. Be in contact with your doctor and call for any signs of fever, pain or increased bleeding. ...Read moreSee 1 more doctor answer
I m spotting at irregular intervals...i had a 9 week abortion as no cardiac activity ws found ..it ws a surgical abortion held on 19 june...
I started generess fe the day after a surgical abortion. On day 4 and 5 i start exp cramping and back aches as well as light bleeding, normal ?
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very normal on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working. Just continue taking. ...Read more
Yes: If that is the only symptom, it can take around 6 weeks for all of the discharge and spotting to disappear. If it persists beyone that or more symptoms come, see your GYN. :) ...Read more
Please as kthe doc: Who did the porocedure, it depends how far along you were, and what the doc had to do , your doc is the best one to answer that ! ...Read more
Probably your period: One month after the procedure would be right on time for a menstual cycle. ...Read more
- Talk to a doctor live online for free
- Is spotting a week after your period normal?
- Spotting after a period is this normal
- Is a lot of discharge after an abortion normal?
- Ask a doctor a question free online
- After having a shot is it normal to have a knot under the injection site
- Is it normal to bleed after a transvaginal ultrasound?
- Is it normal to have diarrhea after a colonoscopy?
- Is it normal for your nipples to hurt after not wearing a bra for just one day?
- Talk to a obstetric medicine specialist online for free